# SDR AALA202108188046

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 55,285 hours, 27,437 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: 99011256
- Part serial: 99011256
- Condition: Faulty
- Location: Captain'S
- Part time: 66,071 hours, 27,546 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN AIRSPEED INDICATOR READ ZERO AT 80 KNOTS. ABORTED TAKEOFF AT 85 KNOTS. **SUPPLEMENTAL REPORT FOR AALA202108168046: REPLACED AIR DATA INERTIAL REFERENCE UNIT 1 PER AMM 34-12-34.** (CLOSED)
